# SDR DALA2020103003535

- Difficulty date: October 30, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 61,745 hours, 20,024 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION FOUND LEVEL 2 CORROSION ON FLOOR STRINGERS LBL 7.55 AND LBL 10.45, STA 549 AT FWD CARGO COMPARTMENT.  STRINGERS REPLACED, PER SRM.
